Table of Contents
Advances in Statistics
Volume 2014 (2014), Article ID 304724, 15 pages
http://dx.doi.org/10.1155/2014/304724
Research Article

Statistical Analysis of a Weibull Extension with Bathtub-Shaped Failure Rate Function

1College of Mathematics and Science, Shanghai Normal University, Shanghai 200234, China
2Department of Mathematical Sciences, University of Texas at El Paso, El Paso, TX 79968, USA
3Business Information Management School, Shanghai University of International Business and Economics, Shanghai 201620, China

Received 15 May 2014; Revised 11 September 2014; Accepted 6 October 2014; Published 27 October 2014

Academic Editor: Karthik Devarajan

Copyright © 2014 Ronghua Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. U. Hjorth, “A reliability distribution with increasing, decreasing, constant and bathtub-shaped failure rates,” Technometrics, vol. 22, no. 1, pp. 99–107, 1980. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. S. Rajarshi and M. B. Rajarshi, “Bathtub distributions: a review,” Communications in Statistics: Theory and Methods, vol. 17, no. 8, pp. 2597–2621, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  3. G. S. Mudholkar and D. K. Srivastava, “Exponentiated Weibull family for analyzing bathtub failure-rate data,” IEEE Transactions on Reliability, vol. 42, no. 2, pp. 299–302, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. J. Mi, “Bathtub failure rate and upside-down bathtub mean residual life,” IEEE Transactions on Reliability, vol. 44, no. 3, pp. 388–391, 1995. View at Publisher · View at Google Scholar · View at Scopus
  5. M. Xie and C. D. Lai, “Reliability analysis using an additive Weibull model with bathtub-shaped failure rate function,” Reliability Engineering and System Safety, vol. 52, no. 1, pp. 87–93, 1996. View at Publisher · View at Google Scholar · View at Scopus
  6. Z. Chen, “A new two-parameter lifetime distribution with bathtub shape or increasing failure rate function,” Statistics & Probability Letters, vol. 49, no. 2, pp. 155–161, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. J. H. Cha, “An extended model for optimal burn-in procedures,” IEEE Transactions on Reliability, vol. 55, no. 2, pp. 189–198, 2006. View at Publisher · View at Google Scholar · View at Scopus
  8. C. Xiong, “Inferences on a simple step-stress model with type-II censored exponential data,” IEEE Transactions on Reliability, vol. 47, no. 2, pp. 142–146, 1998. View at Publisher · View at Google Scholar · View at Scopus
  9. N. Balakrishnan, E. Beutner, and M. Kateri, “Order restricted inference for exponential step-stress models,” IEEE Transactions on Reliability, vol. 58, no. 1, pp. 132–142, 2009. View at Publisher · View at Google Scholar · View at Scopus
  10. W. Q. Meeker Jr., “A comparison of accelerated life test plans for Weibull and lognormal distributions and type-I censoring,” Technometrics, vol. 26, no. 2, pp. 157–171, 1984. View at Publisher · View at Google Scholar · View at Scopus
  11. J.-W. Wu, C.-C. Wu, and M.-H. Tsai, “Optimal parameter estimation of the two-parameter bathtub-shaped lifetime distribution based on a type II right censored sample,” Applied Mathematics and Computation, vol. 167, no. 2, pp. 807–819, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. Y. Tang, M. Xie, and T. N. Goh, “Statistical analysis of a Weibull extension model,” Communications in Statistics: Theory and Methods, vol. 32, no. 5, pp. 913–928, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. B. S. Dhillon, “Life distributions,” IEEE Transactions on Reliability, vol. 30, no. 5, pp. 457–460, 1981. View at Publisher · View at Google Scholar · View at Scopus
  14. J. Cao and K. Cheng, Introduction to Reliability Mathematics, Higher Education Press, Beijing, China, 2006.
  15. S. Malmquist, “On a property of order statistics from a rectangular distribution,” Skandinavisk Aktuarietidskrift, vol. 33, pp. 214–222, 1950. View at Google Scholar · View at MathSciNet
  16. B. Wang, “Statistical inference of Weibull distribution,” Chinese Journal of Applied Probability and Statistics, vol. 8, no. 4, pp. 357–364, 1992. View at Google Scholar
  17. N. R. Mann, R. E. Schafer, and N. D. Singpurwalla, Methods for Statistical Analysis of Reliability and Lifetime Data, John Wiley & Sons, New York, NY, USA, 1974. View at MathSciNet
  18. M. Xie, Y. Tang, and T. N. Goh, “A modified Weibull extension with bathtub-shaped failure rate function,” Reliability Engineering and System Safety, vol. 76, no. 3, pp. 279–285, 2002. View at Publisher · View at Google Scholar · View at Scopus
  19. L. Wang, Z. Dai, F. Yang, and X. Zheng, Research and Comments of Mathematical Analysis Problems, Science Press, Beijing, China, 1995.